MAUDE Adverse Event Report: ETHICON INC. J-VAC*RESEVOIR 300 ML; CATHETER TIP SUCTION

ETHICON INC. J-VAC*RESEVOIR 300 ML; CATHETER TIP SUCTION
Model Number 2163
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: did the patient experience a post-op device malfunction? unknown, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown, did the patient require revision surgery or hardware removal? unknown, patient status/outcome / consequences.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Additional information has been requested, however not received to date.Attempts to obtain the device however not received.If further details are received at a later date a supplemental medwatch will be sent.Please clarify how did the reservoir fail to perform to spec? when was the issue noticed (intra-op or post-op during recovery)? how was the case resolved? was another reservoir used to correct the situation? were there any patient consequences? if so, was there any associated medical or surgical intervention? device return status.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and a reservoir was used.After procedure, the reservoir failed to perform to specification.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4, h4, h6 component code: g07002 product not returned.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-FLEXTRONICS MEDICAL
1659 gailes blvd
san diego CA 92154
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13588966
Report Number2210968-2022-01275
Device Sequence Number11744197
Product Code JOL
UDI-Device Identifier10705031003323
UDI-Public10705031003323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number2163
Device Catalogue Number2163
Device Lot NumberJU0196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown